For me it worsened it alot when i started to go for the higher dosages. started at 25 mg and that was fine, then went up to 50 and some weeks after that 75 and later on 100 and then it started to really hurt again. I had the stomach problems for 3 months constant all day and night but probably becuz of some weird virus..
And the reason i started an antidepressant was becuz i'd probably gotten occipital neuralgia from a whiplash injury some months earlier. But it hasn't worked one bit for that, so now i'm waiting for another solutions.
Don't be afraid to start using an antidepressant, it's alot of bullcrap about antidepressant dulling ur senses or whatnot across the web, but it's completely up to how strong u are mentally. i've felt no impact on nothing from taking the antidepressant apart from being a little tired the first 1 or 2 days, just a little hungover kinda and the increased acid reflux. hope this helps